I m 23 yrs old. I have been noticing this white thick curdy fishy odordischarge from my vagina since last few days. whenever I have sex with my bf it comes out n its disgusting. I feel itchyness n discomfort while havin sex. Its really bothering me n I'm not feeling good about myself. can anyone please prescribe me medicine or gel to treat this. I'm allergic to emox.
Hi there and welcome to the forum. Sounds like you may have a yeast infection. Yes, uncomfortable. To confirm that, you'd need to see a doctor who can write a prescription or give you from the office a systemic pill to clear it up OR you can try to treat yourself by going to the drug store or grocery store and buying some over the counter yeast infection products. Monostat is a brand and I'm sure there are others. If it doesn't clear up if you treat on your own, then you must see your doctor. At that point, they'd want to culture it and see if it is yeast and not bacterial vaginosis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.